# SDR ABXA9900620

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47499
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5911448505
- Condition: Corroded
- Location: Bs 256
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE FRAME AT STATION 256 AND LONGERON 30 CORRODED.  REPAIRED FRAME IAW DC9 SRM 53-03.
